# SDR DALA2024103010519

- Difficulty date: October 28, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 143,792 hours, 21,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 LT & RT AISLES @ L1 & R1 DOORS MISSING RED EMERGENCY EXIT LENSES. CORRECTIVE ACTION: REPLACED MISSING LENSES (6389011)
